# SDR ASAA0853469

- Difficulty date: September 1, 2008
- Submitted: September 10, 2008
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 7,713 hours, 2,312 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil Filter
- Part number: 41310203
- Condition: Malfunctioned
- Location: Apu
- Component: Apu
- Component part number: 38007021
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING TC 78349013 FOUND APU OIL FILTER DELTA P INDICATOR POPPED.  REMOVED AND REPLACED APU OIL FILTER ELEMENT NO CONTAMINATION NOTED.  RESET DELTA P INDICATOR.  INSPECTED MAGNETIC DRAIN PLUG NO CONTAMINATION NOTED.  REF AMM'S 49 91 13 & 49 91 81.  LEAK CHECK GOOD.  RAN APU FIVE MINUTES, OPS CHECK GOOD REF AMM 49 91 13.
